# SDR CA080801002

- Difficulty date: July 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 27,982 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2460 · DC Power Distribution System
- Part: Contact
- Part number: SM400D30
- Condition: Failed
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, CREW OBSERVED A NR 1 DC BUSS FAIL INDICATION WITH NO GENERATOR FAULT INDICATION. THE CREW OBSERVED THAT THE NR 1 DC BUS WAS RECOVERED WHEN THE NR 1 GENERATOR WAS SELECTED OFF. THE ACFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MAINT REPLACED THE NR 1 GENERATOR CONTACTOR (12PU) AND THE ACFT WAS RETURNED TO SERVICE.
